# SDR REXA2012061100832

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,436 hours, 21,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR NR 3 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 3 BATTERY PACK IAW AMM 33-51-04.  OPS CHECKED GOOD.
